# SDR 06FDEA02993

- Difficulty date: August 16, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 824-859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK FLANGE AND CROWN AT STA 859 TO STA 824 RBL 27.5.  REMOVED CORROSION AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I AND CARRIED OUT.  REPAIR BY FABRICATING NEW SEAT TRACK AND SPLICE AS PER SRM 53-70-00 FIG VOL.I.   CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
